# SDR UALA2010012200267

- Difficulty date: January 22, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 36,728 hours, 9,724 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: 98169H8758
- Condition: Unknown
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED JUST AFTER LIGHTNING STRIKE, ODOR OF BURNING ELECTRICAL WAS PRESENT IN COCKPIT.   CHECK WINDOW HEAT WIRING AROUND CAPTAINS WINDSHIELD FOR EVIDENCE OF OVERHEATING WHEN WINDOW IS REMOVED.  DOES NOT PASS WINDOW HEAT CHECK PER MM.  REMOVED WINDOW.  REPLACED CAPT'S WINDSHIELD.  ACP'D WINDOW HEATING SYS CHECK ON NR 1 CAPT WINDSHIELD, CHECKED OKAY.
